A Schanuel condition for Weierstrass equations

Research output: Contribution to journalArticle

5 Citations (Scopus)
6 Downloads (Pure)

Abstract

I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.
Original languageEnglish
Pages (from-to)631-638
Number of pages8
JournalJournal of Symbolic Logic
Volume70
Issue number2
DOIs
Publication statusPublished - 2005

Cite this